# SDR SWAA2025032601729

- Difficulty date: March 4, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT ASSEMBLY IS BROKEN<[01] REPLACED SIDEWALL PANEL 232YHW EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-01-960-802. STEP 10;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
